Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

August 4, 2016Bourbon County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 4, 2016, 6:01 PM EDT for Bourbon County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2016, 6:01 PM EDT (22:01 UTC)
Expired
Aug 4, 2016, 6:30 PM EDT
In force
29 min
Issued by
NWS Louisville, KY

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS83 KLMK 042201
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT THU AUG 4 2016

KYZ041>043-049-042230-
BOURBON-FAYETTE-NICHOLAS-CLARK-
601 PM EDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL FAYETTE...
SOUTHEASTERN NICHOLAS...SOUTHERN BOURBON AND NORTHERN CLARK
COUNTIES...

AT 601 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BRYAN STATION TO NEAR GRASSY LICK.
MOVEMENT WAS NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...PARIS...NORTH MIDDLETOWN...CLINTONVILLE...AUSTERLITZ...
BUNKER HILL...OLD PINE GROVE...CHILESBURG...
FENWICK AND JUDIANNE ESTATES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3819 8398 3818 8399 3813 8406 3812 8408
      3802 8402 3800 8438 3822 8432 3825 8391
TIME...MOT...LOC 2201Z 216DEG 12KT 3806 8431 3807 8407 

$$

RJS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 5:54 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 4, 5:54 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
554 PM EDT THU AUG 4 2016

...Forecast Update...
Issued at 550 PM EDT Thu Aug 4 2016

Upper low enhancing today's storms is now east of Cincinnati.
Surface feature is roughly around Frankfort. Still have a few spokes
of storms roughly rotating around these features, but a lot of the
area now is under subsidences after earlier rains. Will continue to
watch for flood threat, especially near the TN border where some
cells now are training. SPC mesoanalysis shows higher DCAPE air in
our northeast, which may yet see some stronger wind gusts,
especially with cell in northern Clark county now.

Updated the zones to remove the afternoon wording and to add in some
fog thanks to today's rains.

.SHORT TERM (Now through Saturday Night)...
Issued at 310 PM EDT Thu Aug 4 2016

Mid-level low continues to push to the east, and is now east of SDF.
As expected, scattered to numerous thunderstorms have developed
given increased diurnal instability and low- and mid-level forcing.
Storms initially formed in two main areas - just to the north and
west of the low in a deformation zone type axis, and to the south
and east of the low in central KY where broken bands of scattered
storms rotated northeastward. Storm development is now highly linked
to the intersection of many outflow boundaries, which show up great
on the NWS Doppler radar. These boundaries are moving away in
concentric circles from their parent storms. Where these boundaries
intersect, strong convection with torrential rainfall is occurring.
Low-level outflow winds from these storms are up to 30-40 mph in
some areas. Overall, localized flooding will continue as the main
hazard due to high rainfall rates and slow movement, along with CG
lightning strikes.

As the low pulls east late this evening and with the loss of diurnal
heating, storms will gradually wane and push eastward. Skies will
clear over western parts of the forecast area later tonight, with
partly cloudy east and a continued slight chance of showers
overnight. With residual low-level moisture, expect patchy or areas
of fog overnight, especially where heavy rain falls this afternoon
and in river valleys.

On Friday, our forecast area should be in-between weather systems.
The first system will be existing to our east, although enough
residual moisture and instability could still lead to isolated or
scattered convective cells over parts of the eastern Bluegrass. The
rest of our area should be dry with a partly to mostly sunny sky and
hot conditions. Max temps Friday afternoon will be in the lower 90s
over the west half of the area (upper 80s/around 90 east) with max
afternoon heat indices around 100 over the west half. In advance of
the next system, there could be isolated thunderstorms over parts of
south-central IN late Friday.

For Friday night and Saturday, a robust upper jet streak will
propagate eastward across the Great Lakes states. At the surface, a
cold front will push southeast across the Ohio Valley reaching
around the Ohio River by 12z Saturday. The best chance for storms
will be to our north Friday afternoon and evening, where SPC has a
marginal risk of severe. By the time storms reach our area Friday
night, diurnal heating and surface-based instability will be slowly
diminishing, although scattered showers and some thunderstorms are
still expected overnight as activity moves southeastward into our
area. During the day Saturday, storms may redevelop along the front
and/or outflow boundaries ahead of it, with the best chance over
south-central KY.

The front should clear our forecast area to the south, resulting in
dry weather Saturday night, with less humid air moving in from the
north courtesy of high pressure at the surface.

.LONG TERM (Sunday through Thursday)...
Issued at 250 PM EDT Thu Aug 4 2016

Upper ridge looks to be centered in the vicinity of Arkansas Sunday
morning. Our flow aloft will be from the northwest in this system,
but despite this pattern, QPF is dry through Monday, as precipitable
water (PW) is low. Would not be surprised to see models try and come
up with a system dropping through the flow, but for now will keep
the forecast dry. PWs come up quickly Tuesday and stay up through
Thursday. Problem is in the GFS/Euro they place a lobe of the ridge
right over us Wednesday, which would suppress convection. As such
will keep the lower end chance and slight chance pops that our
blended initialization gave. Will come up a little more for
Thursday, with the plentiful PW and the ridge suppressed a little
more to the south. Temperatures should not stray too far from
seasonal norms, but look to be warmest Tue/Wed.

&&

.AVIATION (18Z TAF Update)...
Issued at 120 PM EDT Thu Aug 4 2016

Associated with a mid-level low over the area, numerous thunder-
storms have developed over parts of central KY and south-central IN
at this time. Little overall storm organization is expected but
cells will be in the vicinity of all TAF sites for this afternoon.
The chance for storms should end by late afternoon at BWG. Overall,
clouds and vsbys will remain VFR outside of storms, but temporarily
go MVFR or even IFR in very heavy rain with any storms that hit the
site. Storms will diminish areawide later this evening.

Overnight, it will remain dry at the 3 sites (except slight chance
of a shower at LEX). However, residual low-level moisture, light
wind, and some clearing should lead to at least MVFR fog at all 3
sites, with a chance of IFR vsbys at BWG and LEX (but will maintain
MVFR for now). During the day Friday, conditions will again become
and remain VFR.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....TWF
Long Term......RJS
Aviation.......TWF
Hazardous weather outlook, Aug 4, 3:54 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT THU AUG 4 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052000-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
354 PM EDT THU AUG 4 2016 /254 PM CDT THU AUG 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO PRODUCE LOCALLY
TORRENTIAL RAINFALL LATE THIS AFTERNOON AND EARLY EVENING...BEFORE
STORMS DISSIPATE LATER THIS EVENING. SIGNIFICANT PONDING AND LOCAL
FLOODING COULD OCCUR IN AREAS OF PERSISTENT HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY NIGHT AND SATURDAY
OVER THE AREA AS A COLD FRONT APPROACHES AND MOVES THROUGH THE
REGION. LOCALLY HEAVY RAIN AND LIGHTNING ARE EXPECTED WITH
STORMS. A FEW STORMS COULD ALSO PRODUCE LOCALLY GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY INSTANCES OF FLOODED ROADWAYS...AS WELL
AS RAINFALL AMOUNTS IF AVAILABLE.

TWF

In the hours before

Special weather statement, Aug 4, 4:31 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT THU AUG 4 2016

KYZ035-039>041-047-048-042115-
FRANKLIN-MERCER-WOODFORD-FAYETTE-ANDERSON-JESSAMINE-
431 PM EDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...SOUTH
CENTRAL FRANKLIN...NORTHERN JESSAMINE...WOODFORD...NORTHERN MERCER
AND EASTERN ANDERSON COUNTIES...

AT 431 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
VERSAILLES...MOVING SLOWLY NORTH NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...NICHOLASVILLE...LAWRENCEBURG...VERSAILLES...
VETERANS PARK...MEADOWTHORPE...CARDINAL HILL...DUNBAR HIGH SCHOOL...
CHEVY CHASE AND FAYETTE MALL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3787 8448 3785 8490 3803 8507 3809 8501
      3816 8491 3816 8465 3812 8463 3812 8465
      3811 8463 3818 8448
TIME...MOT...LOC 2031Z 227DEG 16KT 3793 8473

JDG
Local storm report, Aug 4, 5:21 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
521 PM EDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 S LAWRENCEBURG        38.02N 84.89W
08/04/2016                   ANDERSON           KY   TRAINED SPOTTER

            DISPATCH REPORTED A TREE DOWN ON POWER
            LINES. REPORTED AT TARA WAY. WINDS LIKELY
            WERE SUB-SEVERE.

&&

RJS
Special weather statement, Aug 4, 5:25 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT THU AUG 4 2016

KYZ065>067-077-078-042215-
ADAIR-RUSSELL-CASEY-LINCOLN-TAYLOR-
525 PM EDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSSELL...CASEY...
SOUTHERN LINCOLN...NORTHEASTERN ADAIR AND EAST CENTRAL TAYLOR
COUNTIES...

AT 524 PM EDT/424 PM CDT/...A STRONG THUNDERSTORM WAS LOCATED 12
MILES NORTHEAST OF COLUMBIA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...EUBANK...MIDDLEBURG...CRESTON...DOG WALK...BETHELRIDGE...
NEATSVILLE...CANTOWN...DECATUR AND RHEBER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3712 8529 3731 8523 3743 8447 3733 8450
      3735 8456 3712 8490 3710 8491
TIME...MOT...LOC 2124Z 270DEG 56KT 3721 8512

JDG
Local storm report, Aug 4, 5:27 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       1 ENE OKOLONA           38.15N 85.67W
08/04/2016  M2.73 INCH       JEFFERSON          KY   MESONET

            MEASURED AT THE LEE ANN WAY PS STATION. IN
            ONE 20-MINUTE PERIOD (FROM 240 TO 3 PM) IT
            RAINED 1.95 INCHES.

&&

RJS
Special weather statement, Aug 4, 5:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT THU AUG 4 2016

KYZ041-042-049-057-042215-
BOURBON-FAYETTE-CLARK-MADISON-
532 PM EDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAYETTE...NORTHEASTERN
MADISON...BOURBON AND CLARK COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WINCHESTER...
MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...PARIS...MILLERSBURG...NORTH MIDDLETOWN...CLINTONVILLE...
OLIVERS...RUCKERVILLE...PINCHEM...LYNDALE AND WYANDOTTE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3785 8406 3784 8435 3820 8443 3821 8440
      3822 8442 3825 8442 3827 8444 3828 8440
      3828 8437 3830 8436 3829 8434 3830 8434
      3829 8433 3831 8431 3831 8428 3834 8425
      3836 8418 3832 8414
TIME...MOT...LOC 2132Z 196DEG 15KT 3793 8427

JDG
Special weather statement, Aug 4, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT THU AUG 4 2016

KYZ041>043-049-042230-
BOURBON-FAYETTE-NICHOLAS-CLARK-
601 PM EDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL FAYETTE...
SOUTHEASTERN NICHOLAS...SOUTHERN BOURBON AND NORTHERN CLARK
COUNTIES...

AT 601 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BRYAN STATION TO NEAR GRASSY LICK.
MOVEMENT WAS NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...PARIS...NORTH MIDDLETOWN...CLINTONVILLE...AUSTERLITZ...
BUNKER HILL...OLD PINE GROVE...CHILESBURG...
FENWICK AND JUDIANNE ESTATES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3819 8398 3818 8399 3813 8406 3812 8408
      3802 8402 3800 8438 3822 8432 3825 8391
TIME...MOT...LOC 2201Z 216DEG 12KT 3806 8431 3807 8407

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 1:09 PM EDTSpecial Weather StatementLMKButler, Warren36 min
Aug 4, 1:51 PM EDTSpecial Weather StatementLMKFayette39 min
Aug 4, 2:23 PM EDTSpecial Weather StatementLMKBullitt37 min
Aug 4, 3:14 PM EDTSpecial Weather StatementLMKJefferson31 min
Aug 4, 3:22 PM EDTAreal Flood AdvisoryLMKBullitt, Jefferson113 min
Aug 4, 3:27 PM EDTSpecial Weather StatementLMKSpencer33 min
Aug 4, 3:41 PM EDTSpecial Weather StatementLMKLogan34 min
Aug 4, 3:48 PM EDTSpecial Weather StatementLMKBoyle, Garrard, Mercer42 min
Aug 4, 3:52 PM EDTSpecial Weather StatementLMKBreckinridge38 min
Aug 4, 4:11 PM EDTAreal Flood AdvisoryLMKLogan2 hr
Aug 4, 4:16 PM EDTSpecial Weather StatementLMKShelby44 min
Aug 4, 4:24 PM EDTSpecial Weather StatementLMKGreen36 min
Aug 4, 4:31 PM EDTSpecial Weather StatementLMKAnderson, Jessamine, Woodford44 min
Aug 4, 5:09 PM EDTAreal Flood AdvisoryLMKAnderson, Fayette, Woodford66 min
Aug 4, 5:25 PM EDTSpecial Weather StatementLMKCasey50 min
Aug 4, 5:32 PM EDTSpecial Weather StatementLMKBourbon, Clark43 min
Aug 4, 5:43 PM EDTAreal Flood AdvisoryLMKMonroe2 hr
Aug 4, 6:06 PM EDTAreal Flood AdvisoryLMKWarren114 min
Aug 4, 6:13 PM EDTAreal Flood AdvisoryLMKClark, Fayette3 hr
Aug 4, 6:29 PM EDTAreal Flood AdvisoryLMKAllen2 hr
Aug 4, 6:52 PM EDTAreal Flood AdvisoryLMKClinton3 hr
Aug 4, 12:34 PM EDTSpecial Weather StatementLMKWashington26 min
Aug 4, 12:56 PM EDTAreal Flood AdvisoryLMKWashington3 hr
Aug 4, 1:05 PM EDTSpecial Weather StatementLMKPerry25 min
Aug 4, 1:24 PM EDTFlash Flood WarningLMKWashington3 hr
Aug 4, 2:08 PM EDTSpecial Weather StatementLMKCrawford, Orange37 min
Aug 4, 2:27 PM EDTSpecial Weather StatementLMKHarrison33 min
Aug 4, 2:34 PM EDTAreal Flood AdvisoryLMKHarrison116 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.